# SDR USAASB99189

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Part time: 42,787 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

BWI - FLT 2704 - ON TAKEOFF ROLL, NR 2 ENGINE INGESTED A BIRD.  CREW SHUT DOWN NR 2 ENGINE POWER PROCEDURES AND DECLARED AN EMERGENCY.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS TEN MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
